Author Topic: Post-op, bit of gland left. Can it grow back?  (Read 1830 times)

Offline bedders

  • Posting Member
  • *
  • Posts: 35
I had my gyne surgery with Levick last December. Now its 8 months on and my left nipple sticks out a bit, the right is perfect. I'm sure its because there is still some gland in there. It's not anywhere near as bad as it was pre op and im considering not going back for more surgery if I was assured the remaining gland wasnt going to grow in size over the years. I'm not keen on going back for more surgery, I want to just get on with my life!

So does anyone know if the remaining gland could get bigger?

cheers

Linkback: https://www.gynecomastia.org/forum/index.php?topic=6281.0

Offline orrible

  • Senior Member
  • *****
  • Posts: 516
  • Previously stonecold... 9.11.05 Surgery Levick
Hi bedders,

I remember you from before. Glad to hear things are better. The gland can grow back if its still prominent, but depends on the original cause. If your gyne was induced during puberty then you might be ok. Think excess gland is usually a worry for bodybuilders who continue to use steroids after surgery, when that originally caused their gyne.

It might be best to speak to Mr levick. You are entitled to a free revison within your surgeical fees, so if you think it might become troublesome then it might be worthwhile having the surgery. Revision is usually done as a day case under local.

Good luck though with whatever you decide.

Offline bedders

  • Posting Member
  • *
  • Posts: 35
Cheers stonecold, appreciate that mate. Guess ill be giving Levick a call. I dont want revision but if it might get bigger I cant risk that. My gyne was inherited, not sure what catagory that puts me in.

Offline orrible

  • Senior Member
  • *****
  • Posts: 516
  • Previously stonecold... 9.11.05 Surgery Levick
theirs a good chance your hormones will be stable now, so hopefully you should be ok. As people age though their hormones can change so their is a possibilty i guess for recocurrance in later life. Also certain meds can irriatate it so be aware of this.


 

SMFPacks CMS 1.0.3 © 2021